How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I get random bruises on my legs but recently I been getting

Customer Question

I get random bruises on my legs but recently I been getting really cold and constantly shiver I put heatin on alongside duvet and a Coat and still cold
What to do
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

That is indeed little concerning.

Did you have any recent sore throat?

Also are you on any medication currently?

Is your appetite normal?

Any problem with weight gain or loss?

Recent infection like virus, or streptococcal infection can cause these symptoms commonly.

Hypothyroidism is another common cause --your thyroid gland not functioning normally.

Iron deficiency anemia should be ruled out as well.

Bleeding from the skin capillaries is the common cause.

Blood thinning medications like aspirin, coumadin can cause this commonly.

Low platelet count, chronic liver and kidney diseases, vitamin C and K deficiency, clotting factor deficiencies are other possible causes.

You can increase intake of green leafy vegetables, and vitamin C 250 mg daily to prevent these spots.

Please see your doctor for further evaluation.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 1 year ago.
I do suffer with low iron but on tablet other than that nothing
Expert:  Dr Basu replied 1 year ago.

Ok --

I will suggest you to get a blood count to make sure your blood cells especially platelets are adequate.

Clotting factor deficiencies like von Willebrand's also can present like this.

This can be checked by doing a von Willebrand factor assay.

Please get your thyroid checked also with serum TSH, free T4 levels.

Liver function test, serum creatinine, BUN levels also should be checked.

Please increase vitamin C and K intake daily.

Best wishes,

Related Medical Questions